# SDR UIEA2020101202221

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,423 hours, 19,519 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 102312
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERABLE, ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60.  TRANSFERRED TO MEL 49-11-01A, MDDR 135912, CAT C.  12OCT, CVG MX.  REMOVED AND REPLACED APU STARTER MOTOR ASSEMBLY, IAW B767 AMM 49-41-01.  OPERATIONS CHECK GOOD, LEAK CHECK GOOD.  PERFORMED 3 SUCCESSFUL STARTS, NO FAULTS FOUND AT THIS TIME.  THIS CLEARS DMI 135912.  MCC NOTIFIED, PLACARDS REMOVED.  YK 1556.
